# SDR CA190711014

- Difficulty date: July 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 9669981
- Condition: Failed
- Location: Lt Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HYDRAULIC SHUTOFF VALVE SHOWS CLOSED ON THE SYNOPTIC PAGE AND WHITE WITH CYAN ICAS (L HYD SOV CLOSED) POSTED AND INTERMITTENT AMBER (L HYD TEMP HIGH) POSTING. NOTHING IN THE MDC BUT PSEU NVM LOGGING DIN#11. TEMPERATURE SWITCH (MT133) AND FIREWALL SHUTOFF VALVE ACTUATOR REPLACED. (TC# 20190711014)
